MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. Q-Syte; Stopcock, I.V. Set

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. Q-Syte; Stopcock, I.V. Set
Catalog Number 385163
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
"it was reported that inability to remove the q-syte from the catheter/port needle hub has created potential clinical risks and workflow challenges.Because the q-syte remains attached and cannot be removed, blood sampling is being performed through the q-syte rather than directly from the lumen, which is the institution's standard protocol.In addition, extra flushing is required to clear blood from the lumen and connector.There is concern that using the q-syte for blood sampling and/or leaving it in place longer than intended could increase the risk of infection, although no infection or patient injury has been reported.A further concern is that the q-syte can become firmly locked onto the port needle hub.When healthcare professionals attempt to remove it, significant force may be required, which has resulted in the port needle hub breaking.In these cases, the port needle must be replaced, requiring an additional invasive procedure for the patient.While no adverse patient outcomes have occurred so far, the need for re-accessing the port may expose the patient to an increased risk of complications, including infection, discomfort, and additional procedural intervention.In summary, no actual patient harm has occurred; however, the issue presents a potential risk for infection and other complications, and it may necessitate additional invasive procedures when device replacement is required.".
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
Q-Syte
Common Device Name
Stopcock, I.V. Set
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50775441
Report Number9610847-2026-00405
Device Sequence Number9488740
Product Code FPA
UDI-Device Identifier00382903851638
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K142527
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number385163
Device Lot Number4246263
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown